标题:Fuzzy Implications Derived From Generalized Additive Generators of Representable Uninorms
作者:Liu, H-.W.
作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Shandong 250100, China
通讯作者:Liu, HW
通讯作者地址:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council
出版年:2013
卷:21
期:3
页码:555-566
DOI:10.1109/TFUZZ.2012.2222892
关键词:Additive generator;contraction law;distribution laws;fuzzy connective;fuzzy implication;importation law
摘要:By means of the generalized additive generators of representable uninorms, we introduce a kind of fuzzy implications, which are called $h^{-1}$-implications. These implications are shown to be different from the known (S, N)-, R-, QL-, generalized- $h$ and $h$-generated, and Yager’s $f$- and $g$ -implications. Generalizations of three classical logic tautologies with implications are investigated. A series of necessary and sufficient conditions are established, under which the corresponding functional equations are satisfied.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:9
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84878694535&doi=10.1109%2fTFUZZ.2012.2222892&partnerID=40&md5=79e6d031160a9e622071e4db0b2812d9
TOP